Том 71
№ 11

All Issues

Ismayilova S. H.

Articles: 1
Article (English)

Mixed Boundary-Value Problem for Linear Second-Order Nondivergent Parabolic Equations with Discontinuous Coefficients

Guliyev A. F., Ismayilova S. H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 11. - pp. 1443-1462

The mixed boundary-value problem is considered for linear second-order nondivergent parabolic equations with discontinuous coefficients satisfying the Cordes conditions. The one-valued strong (almost everywhere) solvability of this problem is proved in the space $Ŵ_p^{2,1}$, where $p$ belongs to the same segment containing point 2.